# SDR ASAA2016022115609

- Difficulty date: February 21, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 31,258 hours, 9,464 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880587
- Part serial: 120334
- Condition: Failed
- Location: Apu
- Part time: 1,238 hours, 2,598 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON GROUND TRIED TO START APU, WOULD NOT START W/ FAULT LIGHT ILLUMINATED.  AFTER 5 MINUTES FAULT LIGHT EXTINGUISHED.  ACFT GROUNDED.  R & R APU IGNITION UNIT REF AMM 49-41-31,  R & R APU IGNITION LEAD REF AMM 49-41-52.  OPS CHECK NORMAL, APU STARTS NO CURRENT FAULTS LOGGED.
